Derived invariance of the number of holomorphic 1-forms and vector fields

Mihnea Popa*, Christian Schnell

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

12 Scopus citations

Abstract

We prove that smooth projective varieties with equivalent derived categories have isogenous Picard varieties. In particular their irregularity and number of independent vector fields are the same. This implies that all Hodge numbers are the same for arbitrary derived equivalent threefolds, as well as other consequences of derived equivalence based on numerical criteria.

Original languageEnglish (US)
Pages (from-to)527-536
Number of pages10
JournalAnnales Scientifiques de l'Ecole Normale Superieure
Volume44
Issue number3
DOIs
StatePublished - 2011

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Derived invariance of the number of holomorphic 1-forms and vector fields'. Together they form a unique fingerprint.

Cite this